# SDR COMA9610373

- Difficulty date: December 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N168CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120168
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: 12004149002
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION REVEALED THE FUSELAGE FLOOR SUPPORT CROSSBEAM AT FRAME 16 CORRODED.  THE CROSSBEAM WAS REPLACED WITH A NEW PART PER EMB120 SRM STANDARD PRACTICES, CHAPTER 51.
